# SDR SWIA202161221

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT ANGLE AND CLIP AT RBL 12 JUST FWD OF FS 280    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED NEW CLIP AT RBL 12 JUST FWD OF FS 280.00 REF CRJ700 SRM 51-42-10-001-001-A01
